# SDR 20000720SH006

- Difficulty date: July 6, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N70348
- Make and model: Beech 65-A80
- Aircraft serial: LD246
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: 50610015
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RUNNING FROM .25 INCH MOUNTING HOLE TO EDGE OF PART.  POSSIBLE CAUSE WAS OVERTORQUE OF FITTING TO ELEVATOR BELLCRANK ATTACH BOLT.  FITTING TIES ELEVATOR TORQUE TUBE TO BELLCRANK ASSEMBLY.  (X)
